Cipro antibiotic  » Medicine  »
4.0
1 votes
Are you familiar with this?
Feel free to rate it!
  • On about the fourth day I noticed I was getting dizzy, but was not sure if it was from the drug or the infection itself
  • But next time, I would definitely NOT wait out the diarrhea to see if it goes away


    • by reviewabit
      TRUSTWORTHY

      followers:36
      follow
      When I developed a serious case of bronchitis after a flu episode, I was given a prescription for Cipro antibiotic to take for two weeks. When I read the leaflet included in the bag, I got a little worried about the strength of this drug and its many side effects. I decided to brave it anyway.

      I was very sick and knew I would need something strong. The first two or three days I did not have any side effects.

      On about the fourth day


      I noticed I was getting dizzy, but was not sure if it was from the drug or the infection itself. I did not yet feel like I was any better and was coughing like mad.

      The fifth day brought some improvement, and I was able to carry on almost normal activity, but I was even more dizzy than before. I called and reported this to my doctor, who said it could indeed be the Cipro causing the dizziness.

      He said to wait it out a few days and call if it got any worse or anything new happened. The next day I developed slight nausea and diarrhea.

      I reported this also, but was told to wait it out again. When it got a bit worse, I should have called back but I was starting to feel that they thought I was being overly worried so I waited two more days.

      By the time I did call, I had become dehydrated from diarrhea and was told that ...


      • Cipro antibiotic
      I had “pseudomembranous colitis. ” Basically, the Cipro killed all the “good” bacteria in my gut and the bad bugs took over.

      This is proof that it’s a powerful drug for sure. I was treated for this and taken off the Cipro, but by that time, I had taken enough that the initial infection was cured, and other than the intestinal issues, I felt fine again.

      It’s hard to give a five start review to a drug that kept me glued to the toilet for

      three days, but I do understand that it’s part of the way it works and this is apparently common to all types of antibiotics, not just Cipro. So, overall, I am happy with it and would take it again if I had a serious infection.

      But next time, I would definitely NOT wait out the diarrhea to see if it goes away! If anyone were to ask me about Cipro, I would say “take, but with caution– and keep your doctor informed of how you are doing until you are off the drug completely. ”




  • Sidenotes
  • Don't Be Nice. Be Helpful.

The review was published as it's written by reviewer in September, 2010. The reviewer certified that no compensation was received from the reviewed item producer, trademark owner or any other institution, related with the item reviewed. The site is not responsible for the mistakes made. 2623091275611230/k2311a0923/9.23.10
Your use of this website constitutes acceptance of the Terms & Conditions
Privacy Policy